# SDR N6WA20140529002

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,303 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LT EMERGENCY EXIT LIGHT INOPERATIVE.  DEFERRED LT NR 2 EXT EMERGENCY LIGHT IAW MEL 33-51-02A CAT C.
